# SDR IPXA2020102161531

- Difficulty date: October 20, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N618UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64264
- Aircraft time: 4,084 hours, 604 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A EMERGENCY DECLARED EMERGENCY EQUIPMENT STANDING BY, LANDED UNEVENTFUL.  NR 13 TIRE HAS DEEP CUT/FOD DAMAGE LOST PRESSURE.  REMOVED AND REPLACED NR 13, NR 14, NR 15, AND NR 16 TIRES AND WHEEL ASSEMBLYS, PER B747-800 AMM 32-45-01.
